Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 63, NWS Milwaukee, WI

August 18, 2015Racine County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 18, 2015, 9:04 PM CDT for Racine County, Walworth County, Wisconsin. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2015, 9:04 PM CDT (02:04 UTC)
Expired
Aug 18, 2015, 9:30 PM CDT
In force
26 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Racine County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 34 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 1:35 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.1 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 197 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
197 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
747 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

727 
WUUS53 KMKX 190204
SVRMKX
WIC101-127-190230-
/O.NEW.KMKX.SV.W.0063.150819T0204Z-150819T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
904 PM CDT TUE AUG 18 2015

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WALWORTH COUNTY IN SOUTHEASTERN WISCONSIN...
  NORTHWESTERN RACINE COUNTY IN SOUTHEASTERN WISCONSIN...

* UNTIL 930 PM CDT

* AT 904 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE
  GENEVA...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BROWNS LAKE AROUND 915 PM CDT.
  EAST TROY AROUND 920 PM CDT.
  ROCHESTER AND POTTER LAKE AROUND 925 PM CDT.
  MUKWONAGO...WIND LAKE AND WATERFORD NORTH AROUND 930 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WATERFORD...SPRINGFIELD...HONEY CREEK AND BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
WISCONSIN.

LAT...LON 4263 8851 4284 8843 4284 8812 4262 8831
      4259 8841
TIME...MOT...LOC 0204Z 208DEG 28KT 4265 8840 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

WOOD
2 follow-up statements
217 
WWUS53 KMKX 190217
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
917 PM CDT TUE AUG 18 2015

WIC101-127-190230-
/O.CON.KMKX.SV.W.0063.000000T0000Z-150819T0230Z/
WALWORTH WI-RACINE WI-
917 PM CDT TUE AUG 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN WALWORTH AND NORTHWESTERN RACINE COUNTIES...

AT 916 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EAST TROY...
MOVING NORTH AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. WIND DAMAGE HAS BEEN REPORTED IN LAKE 
GENEVA.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  ROCHESTER AROUND 920 PM CDT.
  POTTER LAKE AROUND 925 PM CDT.
  MUKWONAGO AND WATERFORD NORTH AROUND 930 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WATERFORD...HONEY CREEK AND BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
WISCONSIN.

LAT...LON 4271 8844 4284 8843 4284 8812 4267 8827
      4267 8837
TIME...MOT...LOC 0216Z 200DEG 28KT 4275 8835 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

HALBACH
734 
WWUS53 KMKX 190229
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
929 PM CDT TUE AUG 18 2015

WIC101-127-190239-
/O.EXP.KMKX.SV.W.0063.000000T0000Z-150819T0230Z/
WALWORTH WI-RACINE WI-
929 PM CDT TUE AUG 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WALWORTH AND
NORTHWESTERN RACINE COUNTIES WILL EXPIRE AT 930 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
WISCONSIN.

LAT...LON 4271 8844 4284 8843 4284 8812 4267 8827
      4267 8837
TIME...MOT...LOC 0227Z 208DEG 28KT 4275 8835 

$$

HALBACH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:39 PM CDT, 5 hours 25 minutes earlier.

Area forecast discussion, Aug 18, 3:39 PM CDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
339 PM CDT TUE AUG 18 2015

.SHORT TERM...

.THIS EVENING...FORECAST CONFIDENCE HIGH.

A STRENGTHENING UPPER LOW OVER THE NORTHERN PLAINS IS PRODUCING
ONGOING SHOWERS AND THUNDERSTORMS OVER MN AND IA TODAY. THERE ARE A
LOT OF CLOUDS ASSOCIATED WITH THAT AND AN 850MB WARM FRONT OVER
NORTHERN WISCONSIN. SOUTHEAST WI IS SEEING A FEW BREAKS IN THE
CLOUDS TODAY WHICH IS HELPING TO INCREASE TEMPS TO AROUND 80 AND
BUILD CAPE TO AROUND 1000 J/KG.

A STRONG SHORTWAVE TROUGH CURRENTLY OVER NORTHEAST MO WILL MOVE UP
THROUGH IA AND WI LATE THIS AFTERNOON/EVENING. THE NOSE OF THE LOW
LEVEL JET /LLJ/ WILL LIFT UP TO THE WI/IL BORDER THIS AFTERNOON AND
LIKELY INTO SOUTH CENTRAL WI BEFORE SHIFTING EAST THIS EVENING. THE
CONVECTION OVER FAR WESTERN WI AND FAR EASTERN IOWA IS TRACKING NNE.
THE 19Z HRRR MODEL PICKED UP ON IT AND BRINGS A WEAKER VERSION OF IT
INTO MADISON AFTER 5 PM. IT STILL HAS THE MAIN CONVECTIVE LINE WITH
THE STRONG SHORTWAVE REACHING MADISON AROUND 01Z /8 PM. WE CANNOT
DISCOUNT THIS LATEST RUN AS IT MAY BE ON TO SOMETHING FOR HOW THIS
EVENING/S CONVECTION WILL EVOLVE.

A NW TO SE ORIENTED LINE OF THUNDERSTORMS IS PORTRAYED BY THE OTHER
CONVECTIVE ALLOWING MODELS /CAMS/. THEY LIFT IT NORTHEAST THROUGH
SOUTHERN AND EAST CENTRAL WI THIS EVENING. IT SHOULD REACH MADISON
BY 7 PM AND MILWAUKEE BY 9 PM. THE THUNDERSTORMS SHOULD BE OUT OF
SOUTHERN WI BY MIDNIGHT.

THE SHEAR WILL BE STRONG OVER SOUTH CENTRAL WI AS THE SHORTWAVE
ARRIVES. THE CAPE IS MODERATE NOW... BUT WILL BE LOWER THIS EVENING
DUE TO WARM AIR ADVECTION ALOFT AND SUBSEQUENT VERY WEAK MID LEVEL
LAPSE RATES. STILL... THERE MAY BE ENOUGH SHEAR TO DEVELOP A FEW
SUSTAINED UPDRAFTS THAT COULD PRODUCE LOW LEVEL MESOCYCLONES AND A
POSSIBLE TORNADO. THE TORNADO WATCH WAS ISSUED ALREADY THIS
AFTERNOON AND IT IS IN EFFECT UNTIL 10 PM FOR ALL BUT THE EASTERN
FORECAST AREA. THE MAIN THREAT FOR SEVERE STORMS IN SOUTH CENTRAL WI
IS NOT UNTIL AFTER 5 PM.

.OVERNIGHT AND WEDNESDAY...FORECAST CONFIDENCE HIGH.

THE SURFACE LOW WILL TRACK NORTH FROM WEST CENTRAL WI TO WESTERN
LAKE SUPERIOR ON WEDNESDAY. THIS WILL RESULT IN A STRONG PRESSURE
GRADIENT OVER SOUTHERN WISCONSIN AND GUSTY SOUTHWEST WINDS BEGINNING
EARLY WEDNESDAY MORNING. STEEP LOW LEVEL LAPSE RATES WILL LEAD TO
EXTENSIVE DIURNAL CUMULUS CLOUDS SO KEPT MAX TEMPS ON THE LOWER END
OF GUIDANCE.

&&

.WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE...HIGH

THE GFS BRINGS A CLOSED MID/UPPER LOW ACROSS LAKE SUPERIOR
WEDNESDAY NIGHT AS THE TROUGH AXIS EXITS FAR EASTERN WISCONSIN
TOWARDS SUNRISE. THE CLOSED LOW LIFTS INTO SOUTHERN CANADA
THURSDAY.

THE 850/700 MB RH INCREASES OVER SOUTH CENTRAL WISCONSIN EARLY
WEDNESDAY EVENING...AND OVER MUCH OF THE SOUTH WEDNESDAY NIGHT
WITH THE EDGE OF THE HIGHER RH NEAR THE ILLINOIS BORDER AREA. THIS
SHOULD BRING AN AREA OF CUMULUS/STRATOCUMULUS ACROSS MUCH OF THE
FORECAST AREA WEDNESDAY NIGHT THAT LIFTS NORTHEAST LASTER
THURSDAY.

THE WRAP AROUND PRECIPITATION MAINLY STAYS NORTHWEST OF THE
FORECAST AREA. HOWEVER LOW LEVEL LAPSE RATES ARE FAIRLY STEEP SO
AN ISLOATED SHOWER COULD FORM THURSDAY.

WEST WINDS WILL BE BRISK AND WITH THE STEEP LAPSE RATES...GUSTS
TO 30 MPH IS POSSIBLE.

.THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE...HIGH

A ZONAL FLOW AGAIN BRIEFLY DEVELOPS IN THE MID/UPPER LEVELS
ACROSS WISCONSIN WITH THE MAIN JET ACROSS SOUTHERN CANADA. ANOTHER
SHORTWAVE DROPS INTO THE NORTHERN ROCKIES LATE FRIDAY.

THE NAM...GFS AND ECMWF ARE DRY.

.LONG TERM...

.FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE...HIGH

THE MID/UPPER TROUGH EXITS THE NORTHERN ROCKIES AND MOVES INTO THE
NORTHERN PLAINS WITH A WEAK RIDGE OVER SOUTHERN WISCONSIN.

BOTH THE 12Z GFS AND 00Z ECMWF KEEP A LOW OVER THE PLAINS WITH
PRECIPITATION STILL WELL OFF TO THE WEST.

.SUNDAY...FORECAST CONFIDENCE...MEDIUM

THE SHORTWAVE REACHES THE UPPER MISSISSIPPI VALLEY SUNDAY. THE
GFS IS JUST A LITTLE FARTHER NORTH AND SLIGHTLY SLOWER WITH THE
SHORTWAVE.

THE SURFACE LOW MOVES TO JUST NORTH OF LAKE SUPERIOR WITH A BAND
OF MODERATE PRECIPITATION WITH A TRAILING COLD FRONT.

.MONDAY...FORECAST CONFIDENCE...MEDIUM

THE SHORTWAVE MOVES ACROSS THE UPPER GREAT LAKES SUNDAY NIGHT AND
PUSHES IT NORTHEAST. THE 00Z ECMWF CUTS OFF THE LOW NEAR LAKE
SUPERIOR AND LAGS THE TROUGH INTO THE GREAT LAKES INTO MONDAY.

THE 00Z ECMWF HAS LOW PRESSURE REMAINING OVER THE UPPER GREAT
LAKES INTO MONDAY WITH THE HIGH OVER THE EASTERN PLAINS AND
WESTERN MISSISSIPPI VALLEY AREA...WHILE THE GFS BRINGS THE HIGH
ACROSS WISCONSIN.

&&

.AVIATION/00Z TAFS/...

EXPECT A NW TO SE ORIENTED LINE OF THUNDERSTORMS TO LIFT NORTHEAST
THROUGH SOUTHERN WI THIS EVENING. IT SHOULD ARRIVE IN MSN BY 6 PM
AND MKE BY 8 PM. THUNDERSTORMS COULD CONTAIN STRONG WIND GUSTS AND
SMALL HAIL. THERE IS ALSO A RISK FOR A TORNADO IN SOUTH CENTRAL WI.

ALL CONVECTION SHOULD BE OUT OF SOUTHERN WI BY MIDNIGHT. LOW CIGS
ARE POSSIBLE OVERNIGHT. EXPECT GUSTY SOUTHWEST WINDS ON WEDNESDAY AS
STRONG LOW PRESSURE TRACKS ACROSS NORTHWEST WI.

&&

.MARINE...

LOW PRESSURE WILL TRACK FROM WEST CENTRAL WISCONSIN TO WESTERN LAKE
SUPERIOR ON WEDNESDAY. EXPECT GUSTY SOUTHWEST WINDS BEGINNING EARLY
WEDNESDAY MORNING THAT CONTINUE THROUGH THURSDAY AFTERNOON. A SMALL
CRAFT ADVISORY IS IN EFFECT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TONIGHT/WEDNESDAY AND AVIATION/MARINE...MRC
WEDNESDAY NIGHT THROUGH TUESDAY...HENTZ
Hazardous weather outlook, Aug 18, 3:34 PM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 PM CDT TUE AUG 18 2015

WIZ046-047-051-052-056>060-062>072-192045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
334 PM CDT TUE AUG 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MUCH OF
SOUTHERN WISCONSIN WEST OF A LINE FROM BERLIN TO LAKE GENEVA.
DAMAGING WINDS ARE LIKELY WITH THESE STORMS...ALONG WITH A RISK OF
TORNADOES. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS OVER
THE REMAINDER OF THE EAST. THUNDERSTORMS WILL BECOME LIKELY ACROSS
SOUTHERN WISCONSIN BY THIS EVENING AS STRONG LOW PRESSURE OVER
SOUTHERN MINNESOTA MOVES TOWARD NORTHWEST WISCONSIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

CHANCES FOR THUNDERSTORMS WILL LINGER INTO WEDNESDAY MORNING MAINLY
EAST. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS IN THE
EASTERN QUARTER OF THE FORECAST AREA UNTIL A COLD FRONT CLEARS THE
AREA. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND
SUNDAY AS A LOW MOVES ACROSS THE LAKE SUPERIOR REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN ACTIVATED FOR THIS EVENING.

LMZ643>646-192045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
334 PM CDT TUE AUG 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT. THERE IS A MARGINAL RISK OF
SEVERE THUNDERSTORMS PRODUCING HIGH WINDS.

BRISK SOUTHWEST WINDS ARE EXPECTED DURING THE EARLY MORNING HOURS
WHEN A SMALL CRAFT ADVISORY BEGINS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THUNDERSTORM CHANCES CONTINUE INTO WEDNESDAY MORNING.

STRONG SOUTHWEST TO WEST WINDS ARE LIKELY FROM WEDNESDAY
MORNING THOUGH THURSDAY AFTERNOON WITH SMALL CRAFT ADVISORY
CONDITIONS. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT
AND SUNDAY.

HENTZ

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Aug 18, 6:07 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
607 PM CDT TUE AUG 18 2015

WIZ056-057-062-063-067-068-182330-
SAUK-LAFAYETTE-IOWA-GREEN-COLUMBIA-DANE-
607 PM CDT TUE AUG 18 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN IOWA...SAUK...
WESTERN COLUMBIA...WESTERN DANE...EASTERN LAFAYETTE AND GREEN
COUNTIES...

AT 607 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES WEST OF PRAIRIE DU SAC TO NEAR BLACK EARTH TO
NEAR WINSLOW...AND MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MADISON...FITCHBURG...MIDDLETON...WAUNAKEE...BARABOO...MONROE...
VERONA...PORTAGE...OREGON...REEDSBURG...MOUNT HOREB...PRAIRIE DU
SAC...SAUK CITY...BRODHEAD...WISCONSIN DELLS...LAKE WISCONSIN...CROSS
PLAINS...LODI...LAKE DELTON AND POYNETTE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
WISCONSIN.

LAT...LON 4251 8999 4306 8997 4317 9019 4355 9019
      4356 9031 4364 9031 4364 8941 4250 8937
TIME...MOT...LOC 2307Z 211DEG 35KT 4331 8989 4316 8971 4256 8981

BSH
Special weather statement, Aug 18, 6:25 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
625 PM CDT TUE AUG 18 2015

WIZ056-057-062-063-067>069-190015-
ROCK-SAUK-LAFAYETTE-IOWA-GREEN-COLUMBIA-DANE-
625 PM CDT TUE AUG 18 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SAUK...WESTERN
COLUMBIA...WESTERN DANE...SOUTHEASTERN LAFAYETTE...WESTERN ROCK AND
GREEN COUNTIES...

AT 625 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF REEDSBURG TO NEAR BARABOO TO NEAR
SAUK CITY TO NEAR NEW GLARUS TO NEAR ROCK CITY...AND MOVING NORTH AT
30 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MADISON...FITCHBURG...MIDDLETON...WAUNAKEE...BARABOO...MONROE...
VERONA...PORTAGE...OREGON...REEDSBURG...MOUNT HOREB...EVANSVILLE...
PRAIRIE DU SAC...SAUK CITY...BRODHEAD...WISCONSIN DELLS...LAKE
WISCONSIN...CROSS PLAINS...LODI AND LAKE DELTON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
WISCONSIN.

LAT...LON 4251 8989 4313 8979 4322 8985 4321 9019
      4355 9019 4356 9031 4364 9031 4364 8947
      4325 8942 4250 8922
TIME...MOT...LOC 2325Z 193DEG 25KT 4346 9012 4340 8977 4327 8963 4284
8961 4246 8950

BSH
Local storm report, Aug 18, 6:46 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
646 PM CDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     1 E JUDA                42.59N 89.49W
08/18/2015  M51 MPH          GREEN              WI   TRAINED SPOTTER

&&

SMARQUARDT
Special weather statement, Aug 18, 6:46 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
646 PM CDT TUE AUG 18 2015

WIZ063-068-069-190015-
ROCK-GREEN-DANE-
646 PM CDT TUE AUG 18 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL DANE...
SOUTHWESTERN ROCK AND EASTERN GREEN COUNTIES...

AT 645 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM MONTICELLO TO 6 MILES WEST OF ROCKTON...AND MOVING
NORTH AT 35 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
JANESVILLE...BELOIT...MONROE...EVANSVILLE...BRODHEAD...BELLEVILLE...
NEW GLARUS...ORFORDVILLE...BROOKLYN...MONTICELLO...ALBANY...
FOOTVILLE...NEWARK...MAGNOLIA...DAYTON...UNION...JUDA...PAOLI...
HANOVER AND AFTON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
WISCONSIN.

LAT...LON 4250 8946 4268 8972 4297 8953 4263 8889
      4250 8903
TIME...MOT...LOC 2345Z 200DEG 30KT 4272 8958 4247 8919

BSH
Special weather statement, Aug 18, 7:04 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
704 PM CDT TUE AUG 18 2015

WIZ063-064-068-069-190030-
JEFFERSON-ROCK-GREEN-DANE-
704 PM CDT TUE AUG 18 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
JEFFERSON...SOUTHEASTERN DANE...ROCK AND NORTHEASTERN GREEN
COUNTIES...

AT 703 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BROOKLYN TO NEAR FOOTVILLE TO BELOIT...AND MOVING
NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
EASTERN MADISON...JANESVILLE...BELOIT...FITCHBURG...STOUGHTON...FORT
ATKINSON...OREGON...MCFARLAND...MILTON...EDGERTON...EVANSVILLE...
COTTAGE GROVE...BELLEVILLE...DEERFIELD...CLINTON...CAMBRIDGE...
ORFORDVILLE...BROOKLYN...FOOTVILLE AND LAKE KOSHKONONG.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
WISCONSIN.

LAT...LON 4250 8913 4272 8935 4283 8956 4314 8918
      4300 8893 4283 8878 4249 8878
TIME...MOT...LOC 0003Z 219DEG 32KT 4287 8942 4274 8923 4254 8901

BSH
Special weather statement, Aug 18, 8:07 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
807 PM CDT TUE AUG 18 2015

WIZ064-065-070-190145-
JEFFERSON-WAUKESHA-WALWORTH-
807 PM CDT TUE AUG 18 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JEFFERSON...
NORTHWESTERN WALWORTH AND SOUTHWESTERN WAUKESHA COUNTIES...

AT 806 PM CDT...A STRONG THUNDERSTORM WAS NEAR WHITEWATER...MOVING
NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WHITEWATER...WALES...DOUSMAN...NORTH PRAIRIE...PALMYRA...RICHMOND...
ROME...LA GRANGE...EAGLE...HEBRON...SULLIVAN...MILLARD...NWS
MILWAUKEE/SULLIVAN...GENESEE AND GENESEE DEPOT.

LAT...LON 4273 8878 4285 8877 4311 8856 4295 8829
      4268 8868
TIME...MOT...LOC 0106Z 216DEG 26KT 4279 8870

WOOD

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:04 PM CDTSpecial Weather StatementMKXRock26 min
Aug 18, 8:07 PM CDTSpecial Weather StatementMKXWaukesha38 min
Aug 18, 9:33 PM CDTTornado WarningMKXWaukesha27 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.